Results 1 to 3 of 3

Thread: ASMA , or Lupus????????????????????????

Hybrid View

  1. #1
    Join Date
    Mar 2013
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Question ASMA , or Lupus????????????????????????

    Greeting's Friends, My story is a very long story.I will hit the main points. Right now I use Albutorol, Xanax for "Anxiety and Asma" I've been looking at the signs of Lupus and am shocked, I have alot of these symptoms, but no one ever checked for this Condition. So are they just a bunch of Jughead's at the Clinic? Along time ago , I was Diagnosed with Guillain-Barre syndrome , and always had breathing issues, Albutorol does nothing, and Xanax just keeps me in a perpetual state of Anxiety, but I will die if they cut me off of this drug!!! , a couple times, I have had to get Anti-biotics for lung pain. Also I often have weird heart beats, small skin rash on my nose or cheek, my mouth bleeds when I brush my teeth, some kind of allergic thing where I sneeze 15 or 20 times at a shot, and for some reason Alchohol helps my breathing improve, the medical people I have seen look at me like I'm from Mars, that Alchohol helps my breathing ???, but it does

  2. #2
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    First of all, welcome to WHL. Second of all, do NOT self-medicate with alcohol, especially since you're doing xanax. NOT a good mix. The reason it probably helps with your breathing is it "relaxes" you, possibly to the point of suppressing your breathing reflex in the brain. Not a good way to deal with the underlying issue. You need to get back in to the doctor for further evaluation. How long has it been since your Guillain-Barre diagnosis? Did they say it involved the lungs any? When did you get the asthma diagnosis? Do they have you on a daily inhaler, besides the albuterol, such as a simbicort or similar? The albuterol inhalers are usually considered as a "rescue" help-type inhaler, when you need help between doses of the daily. You shouldn't have to usually rely on them for proper breathing. If you do, you should see the doc and consult with him/her/them again. When you go in, mention *ALL* your symptoms. If you can, take pictures of any rash you have between now and the appointment, and write down your symptoms when they happen. The weird heart beats might just be from the albuterol, and the bleeding gums can be too, especially if you don't rinse after using the inhaler. However, that's for a doctor to decide. Call them now.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

  3. The Following 2 Users Say Thank You to jmail For This Useful Post:

    steve.b (03-11-2013), tgal (03-11-2013)

  4. #3
    Join Date
    Mar 2013
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Thank You

    Thank You so much, I'm going to a State runned clinic , I do not have insurance. They are a bunch of incompetent Baffons. I will be back soon with a response. Thank You again :>

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •